# SDR YENA2025072100738

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 10,729 hours, 4,278 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#250, SAV-BOS. (AN EMERGENCY WAS DECLARED)  DMC 1B FAIL W/ FOLLOWING MSGS: 73 L/R ENGINE FAULTS, NWS FAULT 21 L/R AIR SYS FAULTS L/R IASC ARING INPUT LOSS 26 FIRE SYS FAULT - A429 INPUT LOSS 27 FLAP FAULT - INPUT REDUN LOSS COCKPIT DOOR FAIL, A/THR FAIL; RESECURED DCM 1 MODULE IN DMC 1 CABINET IAW AMP 31-43-05. OPS CK PERFORMED IAW AMP 31-43-01. OPS CK OK, NO FAULTS NOTED, A/C OK FOR SVC.
